# SDR FOTR2013103000641

- Difficulty date: October 10, 2013
- Submitted: October 30, 2013
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N795BC
- Make and model: Boeing 717-200
- Aircraft serial: 55180
- Aircraft time: 17,651 hours, 10,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Part time: 17,651 hours, 10,307 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE DENT IN FUSELAGE SKIN, STRINGER 28-29R, FS 498.  REPAIRED.
